# SDR ASOA2016060614991

- Difficulty date: June 6, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,347 hours, 13,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FS 785.15-FS 830.54 LT HAS CORROSION DAMAGE.  EVALUATED LT SIDE SEAT RACK 785.15-830.54 FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013.  R & R SEAT RAIL FS 785.15 AND 830.54 LT IAW AMM 53-00-49-000-801-A07, 53-00-49-400-801-A07 AND SRM 51-40-11-001-001-A01.  COMPLIED WITH ECTC REO 670-53-00-343 AND GREO 670-53-00-343, REV M AS WRITTEN.
